# SDR AALA2019111439013

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 69,811 hours, 26,777 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: U1961
- Condition: Unreliable
- Location: Te Flaps System
- Part time: 73,254 hours, 28,150 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO EWR ON ACCOUNT OF FLAPS FAULT INDICATION WHEN FLAPS TWO WAS SELECTED. LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-810A AND REPLACED BOTH ROTARY #1 ACTUATORS IAW AMM 27-544-41-400-001A. ALL CHECKS GOOD, NO FAULTS. A/C OK FOR SERVICE. (SEE SDR # AALA201911149019)
